Erowid
 
 
Plants - Drugs Mind - Spirit Freedom - Law Arts - Culture Library  
Path :   chemicals2ct7
Third Confirmed 2C-T-7 Death
by Erowid
Apr 10, 2001
2C-T-7 Related Deaths:

After receiving rumours of 2 deaths and confirming details for another already this month (April 2001), we received word of yet another death, this time a friend of an erowid volunteer and someone who had had access to good quality drug information. We hope that news of these deaths will help raise the level of awareness of the risks of research chemicals. Please tell any 2C-T-7 users you know about these deaths and tell them to come read the stories. Erowid has done what we can to verify the information we're providing about the deaths and we're trying not to exaggerate the dangers.

Summary: After taking an unknown oral dose of 2C-T-7 with approximately 200 mg of MDMA, a man became violent then started breathing erratically. An ambulance was called and he died in the hospital.


On satuday night, April 7th 2001, a male in the Seattle area swallowed around 200 mg of MDMA and swallowed a black capsule of 2C-T-7, the dose of which he did not communicate to his sober friend. Soon after taking the 2C-T-7, he became very agitated and aggressive / violent. He had "seizures" and yelled for sometime and then began to wear down until his speaking was no longer intelligible, his eyes rolled back into his head, and his breathing became irregular. Unlike the other two deaths, we did not receive any information about heavy vomiting.

A sober person he was with called an ambulance and he was rushed to the hospital within a couple of hours of having taken the 2C-T-7. He was pronounced dead at 5am.

The preliminary 'unofficial' cause of death is currently being reported as "cerebral hemmorhage due to drug overdose", but it will probably be weeks before we get any further details about the death, if any.

The deceased was considered "very knowledgeable" about psychoactives and this has come as a terrible shock to his friends and family. We are all saddened by the loss.